# SDR AALA202409236898

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 68,311 hours, 34,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM33837
- Condition: No Test
- Location: Zone 800
- Part time: 14,137 hours, 8,841 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DONT PASS DAMPING TEST AT PASSENGER CREW DOOR 832. REMOVED AND REPLACED ON SERVICEABLE CONDITION DOOR DAMPER CYLINDER AT DOOR832, PERFORMEDOPERATIONAL DAMPING TEST.
